Advertisement

What are the side effects of Factive?

If you experience any signs of severe allergic reaction, stop taking Factive (gemifloxacin) and get emergency medical assistance. Signs of severe allergic reaction include:

  • difficulty breathing
  • hives
  • swelling of your throat, lips, tongue or face

If you experience any of the following serious side effects, stop taking Factive and call your doctor immediately:

  • any sudden pain, bruising, stiffness, swelling, popping or snapping around your joints
  • any unusual burning, tingling, numbness or pain
  • any depression, hallucinations, confusion or other atypical feelings, thoughts or behaviors
  • fainting, rapid or pounding heartbeat
  • dizziness
  • bloody or watery diarrhea
  • clay-colored stools
  • seizures
  • fever
  • dark-colored urine
  • decrease in urination
  • weakness
  • loss of appetite
  • fever, headaches and sore throat accompanied by a severe red rash that blisters and peels
  • easily bleeding or bruising
  • yellow or jaundiced skin or eyes
  • pale skin
  • skin rash of any kind
  • upper stomach pain

Other side effects that are less serious may include restlessness, nervousness, anxiety, nightmares, insomnia, blurred vision, dizziness, drowsiness, nausea, vomiting and muscle pain. Talk with your doctor if any of these symptoms concern you.

Continue Learning about Fluoroquinolones

How does Quixin treat bacterial eye infections?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
When applied topically to the eye, Quixin treats bacterial eye infections by killing the bacteria th...
More Answers
What are some side effects of fluoroquinolone antibiotics?
Marc B. Garnick, MDMarc B. Garnick, MD
Fluoroquinolones and other antibiotics aren't without side effects. Nausea, vomiting, and stomach pa...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.